Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 512696, 6 pages
http://dx.doi.org/10.1155/2015/512696
Research Article

Product Cordial and Total Product Cordial Labelings of

1College of Science, Harbin Engineering University, Harbin 150001, China
2Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, Segamat Campus, 85000 Johor, Malaysia

Received 23 July 2014; Revised 30 September 2014; Accepted 15 December 2014

Academic Editor: Kinkar Ch. Das

Copyright © 2015 Zhen-Bin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We proved that is total product cordial. We also give sufficient conditions for the graph to admit (or not admit) a product cordial labeling.